# SDR TRBA2010103

- Difficulty date: August 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 29,210 hours, 28,617 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING THE ACFT AND SHUTTING DOWN THE NR 1 ENGINE A VERY STRONG PLASTIC BURNING ODOR ENTERED THE COCKPIT AND CABIN.  INSPECTED CABIN & COCKPIT FOR PLASTIC ODOR, RUN ENGINE NR 1 FOR 30 MIN NO DISCREPANCIES NOTED IAW JIC 72-00-00, ERU 10040.
